Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On commuting operators solving Gleason's problem


Authors: D. Alpay and C. Dubi
Journal: Proc. Amer. Math. Soc. 133 (2005), 3285-3293
MSC (2000): Primary 47B32
Published electronically: May 2, 2005
MathSciNet review: 2161151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the uniqueness of commuting operators solving Gleason's problem for certain spaces of functions analytic in the unit ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B32

Retrieve articles in all journals with MSC (2000): 47B32


Additional Information

D. Alpay
Affiliation: Department of Mathematics, Ben–Gurion University of the Negev, Beer-Sheva 84105, Israel
Email: dany@math.bgu.ac.il

C. Dubi
Affiliation: Department of Mathematics, Ben–Gurion University of the Negev, Beer-Sheva 84105, Israel
Address at time of publication: Department of Mathematics, Weizmann Institute, POB 26, Rehovot 76100, Israel
Email: dubi@math.bgu.ac.il, dubic@weizmann.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07839-1
PII: S 0002-9939(05)07839-1
Received by editor(s): February 3, 2004
Received by editor(s) in revised form: June 12, 2004
Published electronically: May 2, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society